Full Text: PDF
Volume 5, Issue 5, 1 October 2021, Pages 761-776
Abstract. In this paper, we establish a regularization method of a class of quasi-mixed equilibrium problems in Banach spaces. First, an existence result of Minty inequality is given by applying the Tychonov fixed point theorem. Second, we show that the existence of solutions of the quasi-mixed equilibrium problems. Finally, some assumptions are proposed to ensure the boundedness and the convergence of regularized solutions.
How to Cite this Article:
Guangwang Su, Zhenhai Liu, Regularization methods for quasi-mixed equilibrium problems in Banach spaces, J. Nonlinear Var. Anal. 5 (2021), 761-776.